Actifed Tablets is a medicine which is used to relieve the
symptoms of colds, flu and allergies including sneezing,
runny nose, watery eyes, nasal congestion and blocked
The tablets contain pseudoephedrine
hydrochloride, which is a decongestant that relieves nasal
and sinus congestion and triprolidine hydrochloride
which is an antihistamine that helps stop sneezing, runny
nose and watery eyes.
This medicine is for use in adults and children aged over
Before taking this medicine:
This medicine is suitable for most adults and children
aged over 12 years but a few people should not use it. If
you are in any doubt, talk to your doctor or pharmacist.
Do not take this medicine…
-If you have ever had a bad reaction (allergic
reaction) to any of the ingredients
-If you have an overactive thyroid gland.
-If you have glaucoma (increased pressure in
If you have prostate problems (difficulty with
passing water or needing to pass water often).
-If you have very high blood pressure or
severe heart disease.
-If you are taking, or have taken in the last two
weeks, drugs for depression known as
Monoamine Oxidase Inhibitors (MAOIs).
-If you are taking furazolidone (an antibacterial
-If you are taking other sympathomimetic drugs
(stimulants or appetite suppressants and drugs used
to treat congestion and asthma)
If any of these apply to you, get advice from
a doctor or pharmacist before taking Actifed Tablets
What’s in this medicine?
The active ingredients in Actifed Tablets are:
Pseudoephedrine hydrochloride 60 mg
and triprolidine hydrochloride 2.5 mg in each tablet.
Other ingredients are: Lactose monohydrate, maize
starch, povidone and magnesium stearate (E572).
This Medicine is sold at the professional discretion of our pharmacist.